# SDR CA020508014

- Difficulty date: October 27, 2001
- Submitted: May 31, 2002
- Operation: General aviation
- Make and model: Dhav DHC8*
- Engine: Pwc PW150A
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 11521062
- Condition: Failed
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) AT FL250 NR 2 STALL SYS & PUSHER SYS CAUTION LTS CAME ON. ACTION ACC QRH. WITHING NEXT 2 MINS SEVERAL OTHER CAUTION ITS CAME ON FOLLOWED BY NR 2 FMS/PFD/MFD MALFS&COMPLETE RT SIDE WITH OUT LIGHTING (COCKPIT & LDG/APPR LTS). ALSO STBY PRESSURE & HYD QTY NR 2 WERE INDICATING ZERO. DECISION TO DIVERT MADE. LDG UNEVENTFUL FOLLOWED BY NORMAL DISEMBARKATION. UPON COMPLETING "AFTER LDG CHECKLIST" RT SIDE LIGHTS CAME ON AGAIN & MOST CAUTION LTS & MESSAGES WENT OUT. AIRCRAFT GROUNDED FOR INSP. NR 2 DC STARTER GEN REPLACED. EPCU READOUT CARRIED OUT - NO FINDINGS, OPS TEST OF MAIN 28V DC GENERATION SYS&DC BUS CONTACTOR K21 CARRIED OUT - WITHOUT FINDINGS. GCU REPLACED. EPCU REPLACED. GCU RETURN ED NFF, EPCU RETURNED
